# SDR SWIA201025045

- Difficulty date: August 29, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 42,994 hours, 36,047 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 PRESSURE BULKHEAD AT LT SIDE CRACKED.  (C-CHECK)  REPAIRED PER REO.
